Table of Contents
Journal of Nonlinear Dynamics
Volume 2014, Article ID 959038, 5 pages
http://dx.doi.org/10.1155/2014/959038
Research Article

A Note on Taylor-Eddy and Kovasznay Solutions of NS- -Deconvolution and Leray- -Deconvolution Models

Department of Mathematical Sciences, Clemson University, Clemson, SC 29672, USA

Received 16 October 2013; Accepted 18 December 2013; Published 20 January 2014

Academic Editor: Sebastien Poncet

Copyright © 2014 Leo G. Rebholz and Stacey A. Watro. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Leo G. Rebholz and Stacey A. Watro, “A Note on Taylor-Eddy and Kovasznay Solutions of NS--Deconvolution and Leray--Deconvolution Models,” Journal of Nonlinear Dynamics, vol. 2014, Article ID 959038, 5 pages, 2014. https://doi.org/10.1155/2014/959038.